# SDR CALA2017122604616

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 75,297 hours, 16,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Unsecure
- Location: R4 Door Slide
- Part time: 42,024 hours, 8,069 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT INOPERATIVE.  FOUND THE SLIDE SKIRT HANGING TOO FAR OUT AND OBSTRUCTING. COULD NOT GET STOWED. REMOVED AND REPLACED THE SLIDE IAW AMM 25-66-01. SLIDE LIGHT OPS CHECKED GOOD.
